Asymptotic Constancy in Linear Difference Equations: Limit Formulae and Sharp Conditions
作者: István GyőriLászló Horváth
作者单位: 1Department of Mathematics, University of Pannonia
刊名: Advances in Difference Equations, 2010, Vol.2010 (1), pp.1-20
来源数据库: Springer Nature Journal
DOI: 10.1155/2010/789302
英文摘要: Abstract(#br)It is found that every solution of a system of linear delay difference equations has finite limit at infinity, if some conditions are satisfied. These are much weaker than the known sufficient conditions for asymptotic constancy of the solutions. When we impose some positivity assumptions on the coefficient matrices, our conditions are also necessary. The novelty of our results is illustrated by examples.
全文获取路径: Springer Nature  (合作)
影响因子:0.76 (2012)

  • Limit 草毒滴混剂
  • Sharp 夏普<声宝>牌电器